Skip to main content

Advil Migraine Solubilized Ibuprofen Pain Reliever (NSAID) 200mg Liquid Filled Capsules

  • 20 ct Box

+1
Log In to Add to Cart
Description

If you are a migraine sufferer, you can depend on Advil Migraine to take control of your tough migraine pain and other related symptoms before they take control of you. For more than 30 years, doctors and patients have trusted Advil to deliver fast, long-lasting relief for common types of pain. Advil Migraine is clinically proven to relieve tough migraine pain and related symptoms like nausea and sensitivity to light and sound. The active ingredient in Advil Migraine is solubilized ibuprofen, equal to 200mg ibuprofen. Since it’s solubilized, the pain reliever is in liquid form, allowing it to be absorbed quickly by the body and provide fast relief.The active ingredient in Advil (Ibuprofen) is the #1 doctor-recommended treatment for effective pain relief and the #1-selling pain reliever among over-the-counter medications.* Advil Migraine is the only FDA-approved OTC migraine medicine in a liquid-filled capsule. This allows people who live with migraines to get the relief they need fast.*Among OTC pain relievers

Why Buy?
  • Advil Migraine is clinically proven to provide fast relief of migraine pain, helping you take control of your migraines so you can return to your normal activities.
  • Advil Migraine is the only FDA-approved liquid-filled OTC migraine medication.
  • For over 30 years, doctors and patients have trusted Advil for safe and effective pain relief.
  • It is clinically proven to relieve tough migraine pain and related symptoms, like nausea and sensitivity to light and sound.
  • The active ingredient in Advil Migraine is solubilized ibuprofen, which means the ibuprofen is in liquid form, allowing it to be absorbed quickly by your body and relieve your pain fast.
Instruction
  1. Directions•Do not take more than directed•The smallest effective dose should be used•adults: take 2 capsules with a glass of water; if symptoms persist or worsen, ask your doctor; do not take more than 2 capsules in 24 hours, unless directed by a doctor• under 18 years of age; ask a doctor Other Information• each capsule contains: potassium 20mg• read all directions and warnings before use. Keep carton.• store at 20-25degC (68-77degF)• avoid excessive heat above 40degC (104degF)

UPC: 0305730168200

Active Ingredient (in Each Brown Oval Capsule)...PurposeSolubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)*...Pain Reliever(Present as the Free Acid and Potassium Salt)*Nonsteroidal Anti-Inflammatory Drug Inactive IngredientsD&C Yellow No. 10, FD&C Green No. 3, FD&C Red No. 40, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098